MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL
Model Number M00561100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of snare loop detached block h11: the device was not returned for analysis; therefore, a product analysis could not be performed.For this reason and due to the lack of evidence, it is unable to confirm the reported event.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer, there is not enough evidence to determine whether the loop detachment of the device or device component was due to the physician's technique during the procedure or was related to a device malfunction.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality problem or new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a cold snare device was used for polypectomy during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, a metal piece of the snare came out of the plastic.The procedure was completed with another cold snare device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
CAPTIVATOR? COLD
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25021462
Report Number3005099803-2026-01551
Device Sequence Number18741789
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252(17)290120(10)38398646
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Device Lot Number0038398646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/28/2026
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown